# SDR GTIA2019120543835

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,784 hours, 4,333 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 2000 ON FINAL TURNED PACK 1 OFF SMELL WENT AWAY -ODOR REPORT FILLED OUT, PACK #1 IN USE WHEN DETECTED, FRONT CREW (CKP) ONLY SMELLED SCENT, PACK 1 OFF & SMELL DISAPTED, OPS CHECK OF REMAINING SYSTEM CHECKS OK, NO SMELLS FROM APU OR PACK #2 OR ENG BLEEDS, ALL PER TSM 05-50-00-810-831-A/AMM 49-00-00-710-008-A.
